# SDR AALA20001265

- Difficulty date: July 29, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT WING TIP L/E DAMAGED, DENTED.  REMOVED AND REPLACED DAMAGED WING TIP PARTS.  (M)
